# SDR AALA20090828SJU01

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- Aircraft time: 55,562 hours, 19,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5016
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS AISLE EMERGENCY LIGHTS DIM AND ROW 9 TO 16 EMERGENCY LIGHT INOP.  REPLACED BATTERY, OPS CHECK OK.
